# SDR MASA20210405137

- Difficulty date: March 7, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319 Rbl46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SILL IN STA FS= 280 TO FS= 319 BTW 41RBL AND 46 RBL AT PAX CABIN FWD WET AREA|CORRECTIVE ACTION SILL WAS REPLACED PER CRJ 900 SRM 53-42-06-001-001 PAR 6 ©, SRM 51-42-20-001-001-A01 PAR 6 © AND SRM 51-42-10-001-001-A01 PAR. B.
